Beechams All in One Cold and Flu Tablets 16s

£2.85

26% Off
Close
Price Summary
  • £3.85
  • £2.85
  • 26%
  • £2.85
  • Overall you save £1.00 (26%) on this product
In Stock
Highlights:

Beechams Triple Action formula Provides effective relief from:

Pain

Congestion

A chesty cough

So that your head can feel clear and focused again

Note: This is a medicine, no prolonged use without medical advice, keep away from children, reading the package insert. Ask your doctor or pharmacist. In case of side effects, contact your doctor.

Compare
Category:
Description

Details:

Suitable for

Adults and Children aged 12 years and over.

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Adults and children aged 12 years and over:  Take 2 tablets every four hours as necessary.

Do not take more frequently than every 4 hours.

Do not take more than 8 tablets in 24 hours.

Hazards and Cautions

Do not exceed the stated dose.

Do not give to children under 12 years of age except on medical advice.

Do not take for more than 5 days except on medical advice.

Consult your doctor before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant, or suffer from chronic cough or asthma.

Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Do not take with any other flu, cold or decongestant products, or cough suppressants.

Do not store above 25° C.

Keep out of the reach and sight of children.

Precautions

This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

Keep all medicines out of the reach of children.

Active ingredients

Each tablet contains paracetamol 250 mg, guaifenesin 100 mg and phenylephrine hydrochloride 5 mg

Ingredients

Active Ingredients:

Each tablet contains paracetamol 250 mg, guaifenesin 100 mg and phenylephrine hydrochloride 5 mg

Other Ingredients:

Lactose, microcrystalline cellulose, maize starch, stearic acid, colloidal anhydrous silica, purified talc, povidone, potassium sorbate [E 202], hypromellose, titanium dioxide (E 171) and polyethylene glycol.

 

Reviews (0)
0 ★
0 Ratings
5 ★
0
4 ★
0
3 ★
0
2 ★
0
1 ★
0

There are no reviews yet.

Be the first to review “Beechams All in One Cold and Flu Tablets 16s”

Your email address will not be published. Required fields are marked *

Scroll To Top
Close
Close
Close

My Cart

Shopping cart is empty!

Continue Shopping

Beechams All in One Cold and Flu Tablets 16s
£2.85 Add to cart